# SDR SWAA2019052232849

- Difficulty date: May 10, 2019
- Submitted: May 22, 2019
- Operation: Air carrier
- Aircraft: N959WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36674
- Aircraft time: 27,419 hours, 16,502 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 146A7500
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT LT ZEE CHANNEL CORRODED BETWEEN BS. 727D TO BS. 827, LBL 21.  R&R SIDE PLATE ANGLE IAW SRM AND DWG.
